PARACETAMOL 650 MG | PELCIN-650 Manufacturers Suppliers - Third Party Manufacturing - For PCD Franchise
|BRAND NAME||COMPOSITION||PACKING STYLE||PACKING SIZE||MRP|
|PELCIN-650||PARACETAMOL 650 MG||BLISTER||10 X 10||20.|
Paracetamol 650mg tablets belong to the group of medicines called Analgesics and Antipyretics. It is commonly used to provide relief from high fever, mild to moderate pain (including headaches, backache, toothache, severe nerve pain, sore throat, period pain, low back and leg pain, muscle, connective tissue, and joint pain, symptomatic relief of sprains, strain, joint swelling, and stiffness). The medicine works by blocking the release of certain chemical messengers that cause pain and fever. Store the tablets in a cool and dry place away from direct sunlight to increase their shelf life.
Do not self-medicate the medicine. Take it as per the dosage and duration prescribed by your healthcare professional. Some users may experience side effects such as stomach pain, nausea, and vomiting. Do not crush, chew, or break the tablets. It is advised to swallow the whole tablet with a glass of water. Inform your doctor if you are allergic to the Paracetamol 650mg tablets or suffering from liver or kidney problems or any allergies.
Paracetamol tablets are primarily used to relieve mild to moderate pain (such as headache, toothache, joint pain). It also lowers the fever and provide relief from the symptoms of cold or flu. The medicine works by by increasing the pain threshold by inhibiting certain enzymes (COX-1 and COX-2) involved in the synthesis of chemicals responsible for inducing pain (prostaglandins). It reduces fever by directly acting on heat-regulating centers in the brain, resulting in vessel relaxation, sweating and loss of body heat.
Read the instruction manual given along the tablets. Do not crush, chew or break the tablets. It is advised to swallow the whole tablet with a glass of water. You can take it with or without food or as advised by your doctor.
Generally, there are mild to moderate side effects of the Paracetamol 650mg Tablets that get resolved over time. The side effects may vary in all the users as they depend on the health condition and response to the therapy. Inform your doctor if your side effects persist or worsen with time. The range of side effects noticed on using the Paracetamol 650mg Tablets are given below:
Paracetamol 650mg Tablets may interact with other medicines when taken together. It can also interact with some food items and health coditions. Therefore, do not take Paracetamol 650mg Tablets with the following mentioned drugs:
1. Avoid consumig alcohol as it may interact with the Paracetamol 650mg Tablets and cause unpleasent health effects.
2. Do not take Paracetamol 650mg Tablets without doctor’s recommendation if you are pregnant or breastfeeding your baby.
3. The medicine is not recommended for use in children less than 10 years of age.
4. Store the tablets in a cool and dry place away from direct sunlight.
5. Keep the medicine out of reach of children and pets. Properly dispose of expired and discarded medicines.